# SDR DALA1124326304

- Difficulty date: March 30, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Seal
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND RT VERT STAB SEAL INTERFACE HAVE WEAR.   STA 2521-2628. MAX DEPTH: 0.014" BLEND OUT, MEASURE AND RECORD SIZE, CHECK LIMITS PER SRM 53-00-0 1 ALLOWABLE DAMAGE1. 515462 LIU CHUN FU 149342. PER ER/A 489971-14AD BLEND OUT THE WORN AND DAMAGE IS WITHIN LIMITS PER ER/A 489971-14AD.  JOB COMPLETED. 8T201090043 2011-07-26 ORIG MAT 0.063" DAMAGE DIM. L15" W0.1" D0.014"
